Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

'The Two Theses of Methodological Individualism'

J. W. N. Watkins
The British Journal for the Philosophy of Science
Vol. 9, No. 36 (Feb., 1959), pp. 319-320
Stable URL: http://www.jstor.org/stable/685193
Page Count: 2

You can always find the topics here!

Topics: Methodological individualism
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($42.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320